# SDR UIEA2017063001074

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,403 hours, 22,084 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  SWITCHED TO WEATHER RADAR AND RECIEVED A WXR FAIL ON EHSI.  PERFORMED SYSTEM TEST IAW AMM 34-43-00, OPS CHECKED GOOD.
